Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Permutation group approach to the one-dimensional XXX Heisenberg open spin-1/2 chain
Authors

Feng Pan
Organization: Liaoning Normal University
Lian-Rong Dai
Organization: Liaoning Normal University
D. Zhang
J.P. Draayer
Organization: Louisiana State University
Journal / Anthology

International Journal of Modern Physics C
Year: 2004
Volume: 15
Issue: 2
Page range: 247-265
Description

Permutation group approach to the one-dimensional XXX Heisenberg open spin-1/2 chain with nearest neighbor interaction is proposed, which is formulated not only for half-filling excitations, but also for general case. Regularity of energy matrices and the corresponding wavefunctions are made up by using an induction method, which makes it possible to study the eigenvalue problem systematically. A Mathematica package for generating the energy matrices is implemented according to this procedure.
Subjects

*Mathematics > Algebra > Group Theory
*Science > Physics > Nuclear and Particle Physics
Keywords

Spin chain, excitation spectrum, permutation group approach